# SDR SIMA20150904006

- Difficulty date: September 4, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 31,934 hours, 27,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CABIN FLOOR PROXIMITY LIGHT WIRE CONNECTOR BROKEN.  R & R NR 1 CABIN FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  SEE NRWC 826-ABI-02103 FOR OPERATIONAL CHECK.
